# SDR EE4Y2023050116909

- Difficulty date: January 5, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 02831
- Aircraft time: 46,247 hours, 35,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Post
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE SPECIAL DETAILED INSPECTION OF WINDSHIELD SIDE POST AT FR4, UPPER ATTACHMENT, INTERNAL LH SIDE PER ALLEGIANT TASK CARD 531135-01-2-001, A320 FAMILY MPD, IT WAS FOUND A HOLE ELONGATED WITH CRACK INDICATION. CORRECTIVE ACTION: A DAMAGE REPORT WAS SENT TO AIRBUS, AND THE REPAIR INTRUCTIONS WERE HANDLED UNDER AIRBUS DOSSIER 81142762 AND COOPESA JOB A1M138, NRI 2-18.
